# SDR TRBA20120522008

- Difficulty date: May 22, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N447AM
- Make and model: Aerosp ATR72
- Aircraft serial: 447
- Aircraft time: 28,926 hours, 32,265 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, FOUND CORROSION AT BLENDED AREAS OF RT WING, LOWER SKIN EXT SURFACE OF FUEL PUMP CUT-OUT. THE ACFT WAS REMOVED FROM SERVICE.  REPAIRED IAW EO E2-5700-487.  THE ACFT WAS RETURNED TO SERVICE.
